Tuesday, May 23, 2017

Comments by robbo

Showing 8 of 8 comments.

  • Im on a small dose lexapro and ativsn about a month ago i went to eye hospital due to photophobia caused by the drugs im on.

    They give me a drug called tropicamide ophthalmic which i was unaware of at the time was an anti-cholinergic drug. I became very disorientated for a few days and started to experience terror and PTSD symptoms….racing mind every morning and i have these vivid night terrors , and severe OCD symptoms- should this still be happening a month later.

  • I went to an eye hospital as the benzos i was taking had caused me severe photophobia.. MY eyes were so sore i couldn’t be in any iight.

    So i get give some eye drops that made me disorientate/confused etc, these were to dilate my pupils. The disorientation continued and i started to get conversations and flasbacks in my sleep. I am also getting severe Obsessional symptoms and fear and terror thats out of control. I looked up the drug and said it was an anticholinergic – basically has neuro leptic properties something i always stay away from due to the nature of my sensitised CNS. I also have neuralgia and photo-sensitivity on my face from psych drugs and lorazepam.

    Why did they give me this drug anything that passed my blood brain barrier sends me nuts now?

  • A timely posy- last year i started to experience nerve pain in my teeth and face after 6 weeks on lorazepam
    Three months ago this nerve pain started getting worse in daylight and my skin started to burn even in front of my computer. Now i have to spend all day in the dark and cannot tolerate any light.

    The dermatologist does not think its med withdrawal related so hes on board with the shrinsk. They offered me nortrityline to go with the other cocktail of drugs i have been subjected to in the past and I’m on now. Always the same solution to a problem started by the toxic drug. Any suggestions welcome as i didn’t release could end up leading to so much mental and physical torture. Plus i have to wear a splint all day to relieve the never pain in my teeth and gums.

  • Photo-sensitivity can’t leave the house during daylight hours. Teeth clenching from interdose withdrawals and gum recession from interdose withdrawals- causing dislocated jaw and lose of bite and fracutured teeth.Weight loss of 20kg in 6 months.
    Agoraphobia, terror and fear of everything, suicidal ideation’s and feelings, looping intrusive thoughts. OCD totally out of control over everything. The most brutal insidious depression. Depersonalisation and cortisol/adrenaline surges all day.
    This all started a month of taking ativan for anxiety last year 2mgs…which i am still on split in 4 doses . Was i told how it should be taken no, was i told what might happen no. Have i been given any help from any doctor to get off it safely even though i have spent all my money to try and find a doctor who will acknowledge what is going on and someone with integrity who will prescribe the liquid and listen and work with me to get off it.
    I was never depressed 20 years ago until i started to be polydrugged, often an all to familiar story for many of us. One drug too many my nervous system is now shot god knows how i am still here and i am a shell of person just existing.

  • I resonate with all of this Ativan has robbed me of everything. For the last 16 months I have had terror/fear/ suicidal feelings/looping intrusive thoughts and agoraphobia on this drug not to mention the horrendous dental pain which has destroyed my teeth and given me tmj.

    I am on 1.9mg- I switched to liquid at one point thinking it was the only way off but for my pysch. doc to refuse to prescribe me it again. The horrifying sxs cross over nearly killed me and I had the same problem going back to the tablets. Now I am trying to get off the tablets with scales but the slightest drop brings about horrific withdrawals.